# SDR 2008UALA03357

- Difficulty date: June 13, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 73,209 hours, 11,843 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Condition: Tripped
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE POSSIBLY ELECTRICAL IN BUSINESS GALLEY IN FLT.  ALL POWER TO GALLEY SECURED.  *S/D*  FOUND CHILLER CIRCUIT BREAKER TRIPPED.  REPLACED MID FWD GALLEY CHILLER, OP CHECK GOOD.  AC OK FOR SERVICE.
